If u are taking mental health medicine I would warn u that thousands of people are developing heart problems if u have a racing heart make sure u have that checked to make sure there is nothing wrong. Good luck to u
Member has chosen to not make this information public.
Member not yet following any Pages.
Hello I don’t know how long it’s been since these post were made but it’s 2019. Back in 2010 I was given seroqual to help with sleep and depression the first time I took the first dose I felt my heart acting up and I was taken off of the medication. Over the years after that I started having palpitations and shortness of breath and was back and forward out of the hospital trying to figure out why. Now that years have past I’m now getting short winded when I go up a few stairs or when I’m doing simple task around the house. I’ve worn holster monitors to rule out what’s going on and doctors seem to not know why my heart is doing what it’s doing if anybody can give me so encouraging words and opinions on what steps I should take that would be great I’m a 29 year old female that was in good health until I got on meds for mental illness now my life is really bad my heart shouldn’t be acting up at my age and there should be a law suit behind this horrendous pain people are going thru after that drug.
U know what’s crazy I only took serquel for a short period the first time I took it I felt my heart acting up and had to be rushed to the hospital backing 2010 it’s is now 2019 and I’m having irregular heartbeats and trying to find out now what’s going on with my heart I been back and forward to the cardiologist for years and nobody can seem to tell me what’s going on